# SDR FDEA201407021616

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN LAP SEAM AT STRINGER 20L FROM BS 1460 TO 1620 WITH CORROSION ON TOP OF SCRIBE LINE RUNNING UNDER LAP SEAM.  ACCOMPLISHED EA F-5330-T0309171 FUSELAGE PLATES & SKINS LOWER CORROSION REPAIR.  THIS IS A CLASS A MAJOR REPAIR.
